# SDR CA020326004

- Difficulty date: March 14, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 8,474 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Part number: 8124402
- Condition: Separated
- Location: Air Distribution
- Part time: 10,123 hours, 10,233 cycles
- Component: Tube Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) - THE FORWARD RUBBER TUBE ON THE FRESH AIR TUBE BECAME DISCONNECTED IN FLIGHT.- UPON INSPECTION, THE TUBE WAS CLEANED WITH MEK AND RECONNECTED THEN THE SYSTEM WAS TESTED SERVICEABLE.
